Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 16.06.2011
From: Gillian

Subject: Round Two

I have been feeling so poorly last few weeks with horrendous heat feelings in my head and last few days in other parts of my body. Went to my GP this evening and he confirmed that the Plaquenil was poisening me and I have toxins in my system which has resulted in all those extreme heat feelings. Have not got to take any more, stay on the steroids, and when I go back to the hospital clinic in a couple of weeks accept the suggestion of commencing Methtrexate. I have been signed off work for two weeks to rest and get better. Must admit the last few weeks at work have been really hard. Going to totally relax and try and forget my concerns and worries about these Disease Modifying Drugs. Gillian
reply | back to forum

Date: 17.06.2011
From: kirst

Subject: Re: Round Two

aawww so sorry the Plaquenil has done that to you. hope you enjoy your rest and feel a bit better soon x
reply | back to forum

Date: 17.06.2011
From: Gillian

Subject: Re: Round Two

Thank you Kirst. xx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

5+3=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board